# SDR AALA20160204012

- Difficulty date: February 5, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 40,526 hours, 4,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 63513
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN ZONE A LT CEILING EMER LIGHT CAPACITY CHECK FAILED.  REPLACED & OPERATIONAL TESTED OKAY IAW AMM 33-51-06.  ACFT IN BASE MX.
